# SDR C8GA20030025

- Difficulty date: October 28, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- Aircraft time: 53,716 hours, 29,041 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Air Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

FLT 717 FROM ELP TO STL.  ON TAKEOFF ROLL, THE CAPTAIN'S AIRSPEED INDICATOR READ 30 KNOTS LESS THAN THE FIRST OFFICER POSITION.  ABORTED TAKEOFF AND AIRCRAFT RETURNED TO RAMP WITHOUT FURTHER INCIDENT.  INSPECTED CAPTAIN'S PITOT PROBE AND FOUND DEBRIS LODGED IN PITOT TUBE.  CLEAN DEBRIS AND BACK FLUSH PITOT LINE IAW B727 MM 34-11-00, PAGE 209B.  OPS CHECKS GOOD, NO OTHER DEFECT NOTED AND AIRCRAFT RETURNED TO SERVICE.
